# SDR SWIA200921678

- Difficulty date: May 21, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 22,456 hours, 30,356 cycles
- Engine: Pwa PW118B
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 6309 - LOSS OF ENGINE TORQUE ON CLIMB.  CLEANED AND RESECURED EEC INPUT SENSOR CONNECTOR.
